# SDR AALA2019123079015

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 63,957 hours, 16,126 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Leaking
- Location: Rt Wing Dry Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING HAS 3 STAINS OFF FUEL COMING FROM DRY BAY DRAIN HOLE. MAINTENANCE DESEALED, CLEANED, AND RESEALED RIGHT WING DRY BAY STRUCTURE AS REQUIRED. SATISFACTORY LEAK CHECK ACCOMPLISHED.
